Siberian Mathematical Journal

, Volume 25, Issue 3, pp 396–412 | Cite as

Strongly minimal countably categorical theories. II

  • B. I. Zil'ber


Categorical Theory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    B. I. Zil'ber, “Strongly minimal countably categorical theories,” Sib. Mat. Zh.,21, No. 2, 98–112 (1980).Google Scholar
  2. 2.
    B. I. Zil'ber, “Totally categorical structures, and combinatorial geometries,” Dokl. Akad. Nauk SSSR,259, No. 5, 1039–1041 (1981).Google Scholar
  3. 3.
    H. Grapo and G. Rota, On the Foundations of Combinatorial Theory. Combinatorial Geometries, MIT Press, Cambridge, Massachusetts (1970).Google Scholar
  4. 4.
    J. T. Baldwin and A. H. Lachlan, “On strongly minimal sets,” J. Symb. Logic,36, No. 1, 79–96 (1971).Google Scholar
  5. 5.
    B. I. Zil'ber, “Structure of models of categorical theories, and the problem of finite axomatizability,” Submitted No. 2800-77 (1977).Google Scholar
  6. 6.
    B. I. Zilber, “Totally categorical theories: structural properties and the nonfinite axiomatizability,” in: Model Theory of Algebra and Arithmetic, Proceedings of a Conference held at Karpacz, Poland, Lecture Notes in Math., Vol. 834, Springer-Verlag, Berlin (1980), pp. 381–410.Google Scholar
  7. 7.
    B. I. Zil'ber, “On the problem of finite axiomatizability for theories that are categorical in all infinite cardinals,” in: Studies on Theoretical Programming, Alma-Ata (1981), pp. 69–75.Google Scholar
  8. 8.
    G. Cherlin, L. Harrington, and A. H. Lachlan, ”\(\aleph _0 \) -Categorical\(\aleph _0 \) -stable theories,” Preprint (1981).Google Scholar
  9. 9.
    J. Doyen and X. Hubaut, “Finite regular locally projective spaces,” Math. Z.,119, No. 1, 83–88 (1971).Google Scholar
  10. 10.
    A. H. Lachlan, “Two conjectures regarding the stability of ω-categorical theories,” Fund. Math.,81, No. 2, 133–147 (1974).Google Scholar
  11. 11.
    D. Lascar, “Ranks and definability in superstable theories,” Isr. J. Math.,23, No. 1, 53–87 (1976).Google Scholar
  12. 12.
    B. I. Zil'ber, “On the transcendence rank of formulas in\(\aleph _1 \) -categorical theories,” Mat. Zametki, No. 2, 321–329 (1974).Google Scholar
  13. 13.
    P. Dembowski, Finite Geometries, Berlin (1968).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • B. I. Zil'ber

There are no affiliations available

Personalised recommendations